Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 161, NWS Goodland, KS

June 26, 2014Kit Carson County, Colorado; Sherman County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jun 26, 2014, 2:07 AM MDT for Kit Carson County, Colorado; Sherman County, Kansas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2014, 2:07 AM MDT (08:07 UTC)
Expired
Jun 26, 2014, 3:00 AM MDT
In force
53 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Kit Carson County, CO, Sherman County, KS

The radar

The Goodland radar (KGLD), 30 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 8.1 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3245 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

167 
WUUS53 KGLD 260807
SVRGLD
COC063-KSC181-260900-
/O.NEW.KGLD.SV.W.0161.140626T0807Z-140626T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
207 AM MDT THU JUN 26 2014

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
  SOUTHWESTERN SHERMAN COUNTY IN NORTHWEST KANSAS...

* UNTIL 300 AM MDT

* AT 205 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
  BURLINGTON...AND MOVING EAST AT 20 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  KANORADO AND RULETON.

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 1 AND 16.

THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 437 AND
450.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 184 AND 192.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3944 10223 3941 10173 3913 10176 3913 10196
      3926 10230
TIME...MOT...LOC 0807Z 286DEG 18KT 3932 10215

HAIL...1.75IN
WIND...60MPH

$$

HUSTED
3 follow-up statements
753 
WWUS53 KGLD 260829
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
229 AM MDT THU JUN 26 2014

COC063-KSC181-260900-
/O.CON.KGLD.SV.W.0161.000000T0000Z-140626T0900Z/
KIT CARSON CO-SHERMAN KS-
229 AM MDT THU JUN 26 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SHERMAN AND EAST CENTRAL KIT CARSON COUNTIES UNTIL 300 AM MDT...

AT 224 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KANORADO...AND
MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
RULETON.

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 1 AND 16.

THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 445 AND
450.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3943 10212 3941 10173 3913 10176 3913 10197
      3922 10218
TIME...MOT...LOC 0829Z 286DEG 18KT 3930 10201

HAIL...1.25IN
WIND...60MPH

$$

HUSTED
642 
WWUS53 KGLD 260840
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
240 AM MDT THU JUN 26 2014

COC063-260850-
/O.CAN.KGLD.SV.W.0161.000000T0000Z-140626T0900Z/
KIT CARSON CO-
240 AM MDT THU JUN 26 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KIT CARSON COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3914 10187 3913 10198 3915 10205 3943 10205
      3941 10173 3913 10176 3913 10185
TIME...MOT...LOC 0840Z 286DEG 18KT 3929 10194

$$

KSC181-260900-
/O.CON.KGLD.SV.W.0161.000000T0000Z-140626T0900Z/
SHERMAN KS-
240 AM MDT THU JUN 26 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SHERMAN COUNTY UNTIL 300 AM MDT...

AT 238 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF RULETON...AND MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
RULETON.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 1 AND 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3914 10187 3913 10198 3915 10205 3943 10205
      3941 10173 3913 10176 3913 10185
TIME...MOT...LOC 0840Z 286DEG 18KT 3929 10194

HAIL...1.00IN
WIND...60MPH

$$

HUSTED
025 
WWUS53 KGLD 260856
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
256 AM MDT THU JUN 26 2014

KSC181-260906-
/O.EXP.KGLD.SV.W.0161.000000T0000Z-140626T0900Z/
SHERMAN KS-
256 AM MDT THU JUN 26 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SHERMAN COUNTY
WILL EXPIRE AT 300 AM MDT/400 AM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE 
WITH THIS THUNDERSTORM.

LAT...LON 3914 10187 3913 10198 3915 10205 3943 10205
      3941 10173 3913 10176 3913 10185
TIME...MOT...LOC 0856Z 286DEG 18KT 3927 10184

$$

HUSTED

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 11:30 PM MDT, 2 hours 37 minutes earlier.

Area forecast discussion, Jun 25, 11:30 PM MDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
1130 PM MDT WED JUN 25 2014

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 124 PM MDT WED JUN 25 2014

TONIGHT...

ACROSS THE FORECAST AREA...GENERALLY MOSTLY SUNNY/SUNNY CONDITIONS
WILL GIVE WAY TO PARTLY CLOUDY/MOSTLY CLOUDY SKIES FOR THE OVERNIGHT
PERIOD. CLOUD COVER WILL BE PRECIPITATION DEPENDENT AS THUNDERSTORMS
ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON INTO THE EARLY EVENING
OVER EASTERN COLORADO AND SHIFT EAST INTO CENTRAL KANSAS BY THURSDAY
MORNING. MODEL CONVECTIVE PARAMETERS CONTINUE TO SUGGEST THE
POTENTIAL FOR STRONG TO SOME SEVERE STORMS THROUGH THE OVERNIGHT
PERIOD. SSE FLOW ALREADY ACROSS THE REGION WITH LEE TROUGH SETTING
UP OVER THE EASTERN PORTION OF THE ROCKIES...COMBINED WITH LAPS CAPE
VALUES OF 1500 TO NEAR 2500 W/ DEWPOINTS IN THE MID 50S TO L60S
NOW...AND LAPS LI'S CURRENTLY -2 TO -4...THE AREA IS PRIMED AGAIN TO
HAVE POTENTIAL FOR STORMS GIVING UP VERY HEAVY RAINFALL AND HAIL.
SLIGHT CHANCE FOR TORNADO POTENTIAL FROM LATEST SPC GUIDANCE BUT
CONFINED TO INITIALIZATION OVER EASTERN COLORADO WHEN STORMS SHOULD
BE STRONGEST. HAVE CONTINUED ENHANCED WORDING IN THE SHORT TERM FOR
TONIGHT FOR SEVERE POTENTIAL. PRECIPITABLE WATER VALUES WILL RANGE
IN THE 1.00-1.50 RANGE SO SOME AREAS WILL SEE LOCALLY HEAVY DOWNPOUR
POTENTIAL WITH SOME AREAS SEEING STREET FLOODING/PONDING. WILL TREND
DOWN PRECIPITATION FROM WEST TO EAST OVERNIGHT ENDING BEFORE 12Z
TOMORROW MORNING. STAYED CLOSE TO MODEL GUIDANCE FOR OVER NIGHT LOWS
WHICH WILL HAVE UPPER 50S TO MID 60S FROM WEST TO EAST...WITH
DIFFERENCE BEING CLEARING AFTER CONVECTION.

THURSDAY...

GOING INTO THURSDAY MORNING...LINGERING CLOUD COVER FROM EXITING
PRECIPITATION OVER EASTERN PORTIONS OF THE CWA FROM MCCOOK DOWN
SOUTH TO GOVE AND QUINTER IN GOVE COUNTY. INCREASED SOUTHERLY FLOW
EXPECTED THROUGH THE DAY AS GRADIENT TIGHTENS WITH UPPER TROUGH OVER
THE ROCKIES AND HIGH PRESSURE OVER THE MISSISSIPPI VALLEY. LOOKING
FOR MORNING HOURS TO BE PRECIP-FREE WITH INCREASING CHANCE FROM WEST
TO EAST AS MODELS BEGIN TRW DEVELOPMENT OVER EASTERN COLORADO
SPREADING INTO WESTERN KANSAS DURING THE AFTERNOON HOURS. LITTLE
PUSH INTO CENTRAL KANSAS THRU THE DAY DUE TO STRONG SOUTHERLY FLOW
15-30 MPH AND UPPER SUPPORT DOES NOT BEGIN PUSH EAST UNTIL AFTER 00Z
FRIDAY. HAVE KEPT HIGHER CHANCE POTENTIAL FOR STORMS OVER THE
WESTERN HALF OF THE AREA VERSUS EAST. LOOKING FOR STRONG TO SEVERE
POTENTIAL AGAIN AS BUFKIT CONVECTIVE PARAMETERS PUT HIGH CAPE VALUES
NEAR 2500-3000 J/KG AND LI/S NEAR -6. SPC DOES HAVE EASTERN
CO/WESTERN KS IN SLIGHT RISK FOR TOMORROW. LACK OF CLOUD COVER THRU
EARLY AFTERNOON AND STRONG SOUTHERLY FETCH WILL GIVE AREA HIGHS
RANGING FROM 90-95F. DO EXPECT LOCALLY HEAVY RAINFALL WITH ANY TRW
AS PW VALUES WILL BE OVER AN INCH.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 135 PM MDT WED JUN 25 2014

THURSDAY NIGHT-SATURDAY...WILL CONTINUE WITH SMALL POPS THURSDAY
NIGHT AS UPPER WAVE MOVES ACROSS THE AREA FROM THE WEST. BEST
MOISTURE AND JET SUPPORT SUGGEST BETTER CHANCES OF PRECIP GENERALLY
ALONG AND NORTH OF THE INTERSTATE. ON FRIDAY PRECIPITATION CHANCES
SLOWLY INCREASE THROUGH THE DAY AS NEGATIVELY TILTED UPPER TROUGH
AND ASSOCIATED JET DYNAMICS MOVE INTO THE AREA. BEST CHANCE WOULD BE
ACROSS THE SOUTHWEST 1/2 OF THE AREA. AS THE SYSTEM MOVES EAST
FRIDAY NIGHT SO DO THE HIGHER POPS. SEVERE WEATHER IS POSSIBLE.
SHOULD SEE A LULL IN PRECIP ACTIVITY SATURDAY BEHIND FRIDAY NIGHTS
SYSTEM.

LOWS THURSDAY NIGHT IN THE MID 50S TO AROUND 60 IN FAR EASTERN
COLORADO...LOW TO UPPER 60S EAST OF THE BORDER. FOR FRIDAY NIGHT MID
TO UPPER 50S ACROSS THE WESTERN 1/2 OF THE AREA WITH LOW TO MID 60S
EAST. HIGHS FRIDAY AND SATURDAY IN THE 80S. COULD SEE SOME 90S IF
THE GFS IS CORRECT.

SUNDAY-WEDNESDAY...UPPER FLOW WESTERLY TO START THE PERIOD WITH A
LARGE LOW PRESSURE SYSTEM ACROSS THE NORTH AND HIGH PRESSURE TO THE
SOUTHWEST. SOME MINOR WEATHER DISTURBANCES MOVE THROUGH THE FLOW
FAVORING SOME SMALL CHANCES FOR PRECIP. FLOW ALOFT SHIFTS TO THE
NORTHWEST TUESDAY WITH A CONTINUING CHANCE FOR SHOWERS/THUNDERSTORMS
AS WEATHER DISTURBANCES MOVE ACROSS THE AREA.

LOWS THROUGH THE PERIOD ABOVE NORMAL WITH NEAR TO SLIGHTLY ABOVE
NORMAL HIGH TEMPERATURES.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1122 PM MDT WED JUN 25 2014

VFR CONDITIONS WILL PREVAIL THROUGH THE TAF PERIOD AT MCK AND GLD.
THUNDERSTORMS HAVE MOVED MOSTLY PAST MCK AND GLD THIS EVENING...BUT
ADDITIONAL STORMS CONTINUE TO DEVELOP OVER FAR EASTERN COLORADO AS
OF TAF ISSUANCE TIME. DO NOT EXPECT THESE STORMS TO BE AS LONG
LIVED AS THE ONES THAT MOVED THROUGH PREVIOUSLY...SO HAVE INCLUDED
ONLY VICINITY MENTION OF THUNDERSTORMS AT GLD AND MCK THROUGH
08-09Z. AFTER 09Z...EXPECT SKIES TO BEGIN CLEARING AS THE SHORT
WAVE TROUGH EMBEDDED IN THE WESTERLY FLOW ALOFT MOVES EAST OF THE REGION.
GUSTY SOUTHEAST WINDS WILL RETURN TO THE CENTRAL HIGH PLAINS
REGION AFTER 16Z THURSDAY MORNING AS A LEE SURFACE TROUGH DEEPENS
OVER THE EASTERN COLORADO BORDER. EXPECT SCATTERED THUNDERSTORMS TO
DEVELOP ALONG THE FRONT RANGE DURING THE AFTERNOON AND MOVE INTO
THE VICINITY OF GLD AFTER 22Z.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...JN
LONG TERM...99
AVIATION...LOCKHART
Hazardous weather outlook, Jun 25, 10:39 AM MDT, 15 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1039 AM MDT WED JUN 25 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-261245-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1039 AM MDT WED JUN 25 2014 /1139 AM CDT WED JUN 25 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...MAINLY LATE THIS
AFTERNOON AND TONIGHT ACROSS THE TRI-STATE AREA. LARGE HAIL AND
DAMAGING WINDS ARE THE MAIN THREATS. IN ADDITION...LOCALLY HEAVY
RAINFALL MAY LEAD TO FLASH FLOODING FOR LOCATIONS WHERE HEAVY
RAINFALL HAS FALLEN RECENTLY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CHANCES FOR SEVERE THUNDERSTORMS CONTINUE EACH AFTERNOON AND
EVENING FROM THURSDAY THROUGH SATURDAY AS DISTURBANCES PASS AND
AN UNSTABLE ENVIRONMENT REMAINS IN PLACE. LARGE HAIL AND DAMAGING
WINDS ARE THE MAIN THREATS. THE BEST CHANCE FOR SEVERE WEATHER
COMES ON FRIDAY WITH ALL MODES OF SEVERE WEATHER POSSIBLE...
INCLUDING TORNADOES...ACROSS NORTHWEST KANSAS AND SOUTHWEST
NEBRASKA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Jun 25, 11:11 PM MDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1111 PM MDT WED JUN 25 2014

KSZ002-014-015-260545-
RAWLINS-SHERIDAN-THOMAS-
1211 AM CDT THU JUN 26 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR THOMAS...SHERIDAN AND RAWLINS COUNTIES IN
NORTHWEST KANSAS...

AT 1208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF
HERNDON TO 11 MILES NORTHWEST OF LEVANT...MOVING EAST AT 20 MPH.

PENNY TO NICKEL SIZE HAIL...HEAVY RAINFALL...AND WINDS TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3914 10138 3950 10138 3978 10076 3969 10074
      3957 10074 3957 10016 3913 10017
TIME...MOT...LOC 0510Z 290DEG 20KT 3971 10075 3952 10129

LUNDQUIST
Special weather statement, Jun 25, 11:13 PM MDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1213 AM CDT THU JUN 26 2014

KSZ003-004-016-260545-
DECATUR-GRAHAM-NORTON-
1213 AM CDT THU JUN 26 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTON...DECATUR AND GRAHAM COUNTIES IN NORTHWEST
KANSAS...

AT 1212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
LEBANON TO 9 MILES NORTHWEST OF SELDEN...MOVING EAST AT 65 MPH.

PENNY TO NICKEL SIZE HAIL...HEAVY RAINFALL...AND WINDS TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3914 9960 3914 10016 3957 10016 3957 10073
      4000 10073 4000 9962
TIME...MOT...LOC 0513Z 271DEG 56KT 3994 10024 3962 10069

LUNDQUIST
Local storm report, Jun 25, 11:49 PM MDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1149 PM MDT WED JUN 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     TSTM WND GST     NORTON                  39.84N 99.89W
06/25/2014  M59 MPH          NORTON             KS   AWOS

&&

ALW
Special weather statement, Jun 25, 11:54 PM MDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1154 PM MDT WED JUN 25 2014

KSZ004-014>016-029-260630-
GOVE-GRAHAM-NORTON-SHERIDAN-THOMAS-
1254 AM CDT THU JUN 26 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR THOMAS...SHERIDAN...NORTON...GOVE AND GRAHAM
COUNTIES IN NORTHWEST KANSAS...

AT 1248 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LENORA TO GEM...
MOVING EAST AT 35 MPH.

HEAVY RAINFALL AND OUTFLOW WINDS TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3913 10018 3869 10015 3870 10079 3896 10082
      3913 10081 3914 10085 3955 10109 3956 10022
      3958 10018 3960 9962 3934 9959 3914 9960
TIME...MOT...LOC 0553Z 288DEG 32KT 3959 9998 3939 10083

LUNDQUIST
Local storm report, Jun 26, 12:13 AM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1213 AM MDT THU JUN 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 AM     TSTM WND GST     HILL CITY               39.37N 99.85W
06/26/2014  M62 MPH          GRAHAM             KS   ASOS

&&

ALW
Special weather statement, Jun 26, 1:39 AM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
139 AM MDT THU JUN 26 2014

KSZ014>016-029-260845-
GOVE-GRAHAM-SHERIDAN-THOMAS-
239 AM CDT THU JUN 26 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR THOMAS COUNTY IN NORTHWEST KANSAS...SHERIDAN
COUNTY IN NORTHWEST KANSAS...GOVE COUNTY IN WEST CENTRAL KANSAS AND
GRAHAM COUNTY IN NORTHWEST KANSAS...

AT 238 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF TASCO...MOVING EAST AT 25 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3913 10014 3876 10015 3879 10048 3915 10075
      3931 10133 3957 10136 3956 10007 3935 9970
      3913 9967
TIME...MOT...LOC 0739Z 271DEG 23KT 3923 10026

LOCKHART

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:09 PM MDTSpecial Weather StatementGLDYuma16 min
Jun 25, 6:17 PM MDTSpecial Weather StatementGLDKit Carson13 min
Jun 25, 6:27 PM MDTSpecial Weather StatementGLDYuma18 min
Jun 25, 6:30 PM MDTSpecial Weather StatementGLDKit Carson15 min
Jun 25, 6:50 PM MDTSevere Thunderstorm WarningGLDYuma40 min
Jun 25, 6:54 PM MDTSpecial Weather StatementGLDLincoln21 min
Jun 25, 7:01 PM MDTSpecial Weather StatementGLDKit Carson14 min
Jun 25, 7:21 PM MDTSpecial Weather StatementGLDKit Carson14 min
Jun 25, 7:29 PM MDTSevere Thunderstorm WarningGLDYuma33 min
Jun 25, 7:46 PM MDTSpecial Weather StatementGLDKit Carson14 min
Jun 25, 7:59 PM MDTSevere Thunderstorm WarningGLDKit Carson46 min
Jun 25, 8:16 PM MDTSpecial Weather StatementGLDYuma29 min
Jun 25, 8:37 PM MDTSevere Thunderstorm WarningGLDYuma38 min
Jun 25, 8:48 PM MDTSpecial Weather StatementGLDYuma12 min
Jun 25, 8:53 PM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma52 min
Jun 25, 9:15 PM MDTSevere Thunderstorm WarningGLDYuma45 min
Jun 25, 11:00 PM MDTSpecial Weather StatementGLDYuma15 min
Jun 25, 11:19 PM MDTSevere Thunderstorm WarningGLDYuma41 min
Jun 25, 11:57 PM MDTFlash Flood WarningGLDYuma6 hr
Jun 26, 12:45 AM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma45 min
Jun 26, 1:31 AM MDTSevere Thunderstorm WarningGLDKit Carson44 min
Jun 25, 10:03 PM MDTSpecial Weather StatementGLDCheyenne12 min
Jun 25, 10:16 PM MDTSpecial Weather StatementGLDCheyenne, Rawlins14 min
Jun 25, 10:32 PM MDTSpecial Weather StatementGLDRawlins
Jun 25, 10:33 PM MDTSpecial Weather StatementGLDRawlins27 min
Jun 25, 10:50 PM MDTSpecial Weather StatementGLDDecatur25 min
Jun 25, 11:11 PM MDTSpecial Weather StatementGLDSheridan, Thomas34 min
Jun 25, 11:13 PM MDTSpecial Weather StatementGLDDecatur, Graham, Norton32 min
Jun 25, 11:50 PM MDTSevere Thunderstorm WarningGLDNorton40 min
Jun 25, 11:54 PM MDTSpecial Weather StatementGLDGove, Graham, Sheridan36 min
Jun 26, 12:15 AM MDTSevere Thunderstorm WarningGLDGraham45 min
Jun 26, 1:39 AM MDTSpecial Weather StatementGLDGove, Graham, Sheridan, Thomas66 min
Jun 26, 2:55 AM MDTSpecial Weather StatementGLDSherman50 min
Jun 26, 3:23 AM MDTSpecial Weather StatementGLDLogan, Thomas37 min
Jun 26, 3:54 AM MDTSpecial Weather StatementGLDLogan36 min
Jun 26, 4:11 AM MDTSpecial Weather StatementGLDGove34 min
Jun 26, 4:19 AM MDTSpecial Weather StatementGLDGove26 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.